A 18-year-old female asked:
I have bad period cramps and i took two aspirins 81mg, i weigh only about 80 pounds. i know it thins out your blood but do you think i will be ok?
1 doctor answer • 1 doctor weighed in
Specializes in Pediatrics
Yes, dose is low: and should not cause bleeding unless you have a specific bleeding disorder. That dose is low and it is safe to take up to 325 to 500 mg per dose for short periods of time If you have bad cramps, you may also find that 1 naproxen/Aleve will give relief. If you regularly get cramps, I recommend that you start Rx as soon as menses begin, as it is easier to prevent cramps than after they arebad.
3.7k viewsAnswered >2 years ago
Last updated Sep 15, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.